MAUDE Adverse Event Report: STRYKER NEUROVASCULAR TARGET; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR TARGET; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035421530
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/15/2019
Type of Reportable Event Malfunction
Event or Problem Description
The target coils would not go through the catheter.

Brand Name
TARGET
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR
47900 bayside parkway
fremont CA 94538
MDR Report Key8594878
Report Number8594878
Device Sequence Number2010901
Product Code HCG
UDI-Device Identifier04546540697943
UDI-Public(01)04546540697943
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/03/2019
Report Date (Section F) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0035421530
Device Catalogue Number542153
Device Lot Number20485740
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/09/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight44
Date Report Sent to FDA05/03/2019